MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-120U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190); Device Endoleak (4074)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 03/26/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint was involved with four devices.Device 1 is being reported under mdr-2247858-2025-00015, device 2 is being reported under mdr-2247858-2025-00016, device 3 is being reported under mdr-2247858-2025-00017, and device 4 is being reported under mdr-2247858-2025-00018.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject (b)(6) was contacted on (b)(6) 2024 to schedule their 2-year follow-up, and the site was told by the subject's spouse that the subject had passed away at home on (b)(6) 2024.The cause of death was previously unknown due to significant site difficulties obtaining any source.The death certificate was recently obtained confirming the date of death and cause of death states abdominal aortic aneurysm.The device relatedness is pending assessment by the principal investigator.Further, the site is still attempting to obtain possible hospitalization source from an outside institution which occurred shortly prior to the subject's death to further review against the death certificate." patient outcome: "subject death as noted above.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"subject (b)(6) was contacted on 27mar2024 to schedule their 2-year follow-up, and the site was told by the subject's spouse that the subject had passed away at home on (b)(6) 2024.The cause of death was previously unknown due to significant site difficulties obtaining any source.The death certificate was recently obtained confirming the date of death and cause of death states abdominal aortic aneurysm.The device relatedness is pending assessment by the principal investigator.Further, the site is still attempting to obtain possible hospitalization source from an outside institution which occurred shortly prior to the subject's death to further review against the death certificate." patient outcome: "subject death as noted above.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise 33325
MDR Report Key21242891
Report Number2247858-2025-00018
Device Sequence Number17039127
Product Code MIH
UDI-Device Identifier08435761052166
UDI-Public08435761052166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/11/2024
Device Catalogue Number28-L2-20-120U
Device Lot Number2102270337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR
Patient SexMale